# SDR SWIA2020080451602

- Difficulty date: July 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG TRUNNION HAS AN INDICATION IN EACH FASTENER HOLE (2ND HOLE(1" LONG BY 55%FSH), (3RD HOLE (.1" LONG BY 15% FSH), (MOST AFT INBD HOLE (.15" BY 90% FSH). FAILED NDT INSPECTION.     (C-CHECK) RO 7/31/2020    REPAIRED LH MLG TRUNNION 2ND AND 3RD HOLE IAW REO. TASK CARD COMPLETED AND ATTACHED. M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE REQUIRED
